# SDR CA150715006

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Damaged
- Location: Gearbox
- Part time: 9,567 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT FOR HSI AND BORESCOPE INSPECTION OF UNACCESSED AREAS. BORESCOPE INSPECTION, CATEGORY 4 DAMAGE ON THE 1ST STAGE GEAR TRAIN AND CATEGORY 1, DAMAGE ON THE HP IMPELLER.
